Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
AIDS. 2007 May 31;21(9):1215-8.

Atazanavir-associated nephrolithiasis: cases from the US Food and Drug Administration's Adverse Event Reporting System.

Author information

  • 1Division of Antiviral Products, Center for Drug Evaluation and Research, Food and Drug Administration, Silver Spring, Maryland, USA.

Abstract

The risk of nephrolithiasis associated with atazanavir is not well characterized. The US Food and Drug Administration's Adverse Event Reporting System was searched for reports of nephrolithiasis in HIV-infected patients taking an atazanavir-based regimen. Thirty cases were identified. Many patients required hospitalization for management, including lithotripsy, ureteral stent insertion, or endoscopic stone removal. Some cases of nephrolithiasis resulted in atazanavir discontinuation. Healthcare professionals and patients should be informed that nephrolithiasis is a possible adverse event with atazanavir.

PMID:
17502736
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk